# SDR 2000UALA00261

- Difficulty date: May 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 32,870 hours, 5,212 cycles
- Engine: Pwa PW4060
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Centering Cam
- Condition: Damaged
- Location: Nose Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP INDICATION EICAS.  DIVERTED TO MIA.  *S/D*  AN IMPROPERLY INSTALLED NOSE LANDING GEAR CENTERING CAM DID NOT ALLOW PROPER NOSE GEAR COMPRESSION, CAUSING CONFIGURATION WARNING LIGHTS TO APPEAR ON EICAS.  REPLACED THE NOSE LANDING GEAR CENTERING CAM WITH NEW CAM.  NOTE THAT THERE WAS NO PART DEFECT.  CAM WAS IMPROPERLY INSTALLED.
